Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/68843
Title: Computational foot models for high-heeled shoe design
Authors: Zhang, M 
Yu, J 
Cheung, JTM 
Leung, AKL 
Fan, YB 
Issue Date: 2007
Publisher: 中國學術期刊 (光盤版) 電子雜誌社
Source: 医用生物力学 (Journal of medical biomechanics), 2007, v. 22, no. s, p. 15-16 How to cite?
Journal: 医用生物力学 (Journal of medical biomechanics) 
URI: http://hdl.handle.net/10397/68843
ISSN: 1004-7220
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

22
Last Week
0
Last month
Citations as of Apr 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.